# SDR JJBA20131104003

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 32,454 hours, 44,554 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT FLICKED ON AND OFF IN FLIGHT.  TIGHTENED CONNECTOR, SAFETIED AND PERFORMED OPS CHECK.
